# SDR ASOA201000891

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT RAILS AT RBL 9 BETWEEN FS 559+91 AND FS 559+96 BETWEEN FS 559+110 AND FS 569.00 ARE CORRODED.  REMOVED AFT CARGO COMPARTMENT SEAT RAILS AT RBL 9 BETWEEN FS 559+91 AND 559+96, ALSO BETWEEN FS 559+110 - FS 569.00. DRILLED/COUNTERSUNK HOLES IAW SRM 51-40-11 AND INSTALLED SERVICEABLE SEAT RAILS IAW AMM 20-21-00-900-801.  (CLOSED)
